# SDR CALA2014040390756

- Difficulty date: April 1, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 82,735 hours, 24,983 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT GEN KICKED OFF LINE ON TAKEOFF ROLL.   REPLACED IDG IAW AMM 24-1 1-01, OPERATIONS LEAK CHECKED OK.
